MathSciNet Relay Station
MathSciNet bibliographic data
MR444638 13C10 (14F05)
Roitman, Moshe A note on D. Quillen's paper: "Projective modules over polynomial rings'' (Invent. Math. 36 (1976), 167–171). Proc. Amer. Math. Soc. 64 (1977), no. 2, 231–232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement